# SDR DALA2018032601995

- Difficulty date: March 25, 2018
- Submitted: March 28, 2018
- Operation: Air carrier
- Aircraft: N679DA
- Make and model: Boeing 757232
- Aircraft serial: 26955
- Aircraft time: 80,886 hours, 36,125 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Warning Light
- Condition: False Activation
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

L2 DOOR SLIDE LIGHT ILLUMINATED WITH DOOR OPEN.  RESET THE L2 DOOR ARM DISARM LIGHT,  CHECKED OK IAW AMM 25-66.
